The Oberwolfach Problem in Graph Theory

Cardinal Scholar

Show simple item record Zentz, Andrea 2020-09-04T17:58:21Z 2020-09-04T17:58:21Z 2008
dc.identifier.citation Zentz, A. (2008). The Oberwolfach Problem in Graph Theory. Mathematics Exchange, 5(1), 18-24. en_US
dc.description Article published in Mathematics Exchange, 5(1), 2008. en_US
dc.description.abstract During the summer of 2007, I participated in a Research Experience for Undergraduates(REU)atIllinoisStateUniversity. Iwasoneofeightundergraduates, all of whom were mathematics education majors. During my eight week experience, we worked with four in-service teachers from the Normal-Bloomington area, as well as math and math education professors from Illinois State and surrounding universities. We discussed several applications of discrete mathematics and did original research, particularly in graph theory. In this article, I will be discussing the Oberwolfach problem, an open problem in graph theory that I spent most of my time working on throughout the REU. en_US
dc.title The Oberwolfach Problem in Graph Theory en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cardinal Scholar


My Account